Efficient approximation schemes for the maximum lateness minimization on a single machine with a fixed operator or machine non-availability interval

Abstract : In this paper we deal with the single machine scheduling problem with one non-availability interval to minimize the maximum lateness where jobs have positive tails. Two cases are considered. In the first one, the non-availability interval is due to the machine maintenance. In the second case, the non-availability interval is related to the operator who is organizing the execution of jobs on the machine. The contribution of this paper consists in an improved fully polynomial time approximation scheme (FPTAS) for the maintenance non-availability interval case and the elaboration of the first FPTAS for the operator non-availability interval case. The two FPTASs are strongly polynomial.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01784146
Contributor : Lcoms Ul <>
Submitted on : Thursday, May 3, 2018 - 9:39:33 AM
Last modification on : Friday, May 4, 2018 - 1:14:28 AM

Identifiers

Collections

Citation

Imed Kacem, Hans Kellerer, Maryam Seifaddini. Efficient approximation schemes for the maximum lateness minimization on a single machine with a fixed operator or machine non-availability interval. Journal of Combinatorial Optimization, Springer Verlag, 2016, 32 (3), pp.970 - 981. ⟨10.1007/s10878-015-9924-4⟩. ⟨hal-01784146⟩

Share

Metrics

Record views

71